# SDR CA050902001

- Difficulty date: August 31, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,348 hours
- Engine: Pwa PT6A41
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Diode
- Part number: IN4005
- Condition: Burned
- Location: Temp Control Box
- Component: Temp Control, Barbercol
- Component part number: HYLZ503361
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT FROM WAS DIVERTED DUE TO SMOKE IN THE CABIN.  MAINTENANCE WAS DISPATCHED AND FOUND THE CABIN TEMP CONTROL BOX WAS BURNT FROM AND OVER HEATED DIODE.  THE SYSTEM DEFERRED UNDER MEL AND AIRCRAFT RETURNED.  THE TEMP CONTROL SYSTEM WAS TESTED, THE CONTROLLER REPLACED AND THE SYSTEM CHECK SERVICEABLE
